# SDR CALA2011032400174

- Difficulty date: March 14, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 61,324 hours, 16,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER EXTERNAL FUSELAGE, DENT AT STA 459 STR 23 LT COMPLETED ALL STEPS OF REPAIR TO LOWER FUSELAGE SKIN AT STA 459 STR 23 LT REF SRM 53-00-01 REPAIR 2.
